Alert archive / Michigan / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 80, NWS Grand Rapids, MI

June 22, 2008Kalamazoo County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 22, 2008, 12:14 PM EDT for Kalamazoo County, Michigan. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2008, 12:14 PM EDT (16:14 UTC)
Expired
Jun 22, 2008, 1:00 PM EDT
In force
46 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon

County Kalamazoo County, MI

The radar

The Grand Rapids radar (KGRR), 82 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 4.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2008-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2008-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1561 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRR 221614
SVRGRR
MIC077-221700-
/O.NEW.KGRR.SV.W.0080.080622T1614Z-080622T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1214 PM EDT SUN JUN 22 2008

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN KALAMAZOO COUNTY IN SOUTHWEST MICHIGAN

* UNTIL 100 PM EDT

* AT 1209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST
  OF PORTAGE TO SCHOOLCRAFT...AND MOVING EAST AT 24 MPH.

* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
  SCHOOLCRAFT...        PORTAGE...            VICKSBURG...
  FULTON...             CLIMAX...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4231 8530 4207 8530 4206 8530 4206 8571
      4207 8571 4225 8572
TIME...MOT...LOC 1614Z 270DEG 21KT 4221 8567 4212 8566

$$

NJJ
2 follow-up statements
000 
WWUS53 KGRR 221632
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1231 PM EDT SUN JUN 22 2008

MIC077-221700-
/O.CON.KGRR.SV.W.0080.000000T0000Z-080622T1700Z/
KALAMAZOO MI-
1231 PM EDT SUN JUN 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR SOUTHEASTERN KALAMAZOO COUNTY...

AT 1227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
PORTAGE TO VICKSBURG...AND MOVING EAST AT 23 MPH.

UP TO ONE HALF INCH DIAMETER HAIL WAS REPORTED NEAR SCHOOLCRAFT AT 
1227 PM. 

* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
  PORTAGE...            VICKSBURG...          FULTON...
  CLIMAX...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4226 8561 4231 8530 4206 8530 4207 8556
      4217 8563
TIME...MOT...LOC 1631Z 263DEG 20KT 4223 8555 4214 8554

$$

NJJ
000 
WWUS53 KGRR 221701
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
101 PM EDT SUN JUN 22 2008

MIC077-221711-
/O.EXP.KGRR.SV.W.0080.000000T0000Z-080622T1700Z/
KALAMAZOO MI-
101 PM EDT SUN JUN 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KALAMAZOO COUNTY
HAS EXPIRED...

THUNDERSTORMS HAD EXITED THE AREA. STAY TUNED FOR THE LATEST WEATHER
INFORMATION.

LAT...LON 4226 8561 4231 8530 4206 8530 4207 8556
      4217 8563
TIME...MOT...LOC 1632Z 263DEG 20KT 4223 8554 4214 8553

$$

TJT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 9:25 AM EDT, 2 hours 49 minutes earlier.

Area forecast discussion, Jun 22, 9:25 AM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
925 AM EDT SUN JUN 22 2008

LATEST UPDATE...SHORT TERM...

.SYNOPSIS...(433 AM EDT SUN JUN 22 2008)
A COLD FRONT WILL MOVE ACROSS THE REGION THIS EVENING AND BRING
ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS TO WESTERN
MICHIGAN.  SOME OF THESE STORMS COULD BE STRONG TO SEVERE THIS
AFTERNOON AND EVENING WITH HAIL AND STRONG WINDS.  ADDITIONAL
SHOWERS AND STORMS COULD DEVELOP AGAIN ON MONDAY...BUT THESE SHOULD
MAINLY BE EAST OF GRAND RAPIDS.  HIGH PRESSURE WILL BUILD INTO THE
AREA MONDAY NIGHT AND TUESDAY PRODUCING QUIET AND COOL CONDITIONS.

&&

.SHORT TERM...(925 AM EDT SUN JUN 22 2008)
(TODAY THROUGH TUESDAY)
THIS MORNING...UPDATED FORECASTS THIS MORNING FOR DEVELOPING
CONVECTION IN SE WI AND LOWER LAKE MI. THIS HAS DEVELOPED AHEAD OF A
WELL-DEFINED VORT MAX THAT LIKELY WILL HELP SUSTAIN SCATTERED
CONVECTION.

THIS AFTERNOON...A FAIRLY POTENT LOOKING SHORT WAVE OVER THE MN
ARROWHEAD WILL ROTATE SE TOWARD MICHIGAN AND SPREAD PVA ACROSS THE
AREA THIS AFTERNOON AND IT WILL CONTINUE INTO THIS EVENING.  DESPITE
THE IMPRESSIVE LOOKING WAVE...STILL BELIEVE THIS SYSTEM WILL ONLY
PRODUCE SCATTERED CONVECTION MUCH LIKE WE HAVE SEEN THE LAST COUPLE
OF DAYS.  MOISTURE DEPTH IS A BIT QUESTIONABLE...BUT IT WILL BE
INCREASE THROUGH THE DAY AND THIS EVENING.  INSTABILITY WILL NOT BE
ALL THAT IMPRESSIVE EITHER AS LI/S REACH ZERO TO -2C.
WE WILL ALSO SEE FAIRLY WEAK WIND FIELDS...WHICH WILL LACK A
FOCUSING MECHANISM.  THERE SHOULD BE A LAKE SHADOW...GIVING THE
WESTERN CWA A LOWER CHANCE OF SEEING CONVECTION.  ALL IN ALL CHANCE
POPS LOOK GOOD GIVEN THE SCATTERED NATURE OF THE THUNDERSTORMS.  CAN
NOT TOTALLY RULE OUT AN ISOLATED SEVERE STORM OR TWO AS WE WILL BE
SITTING UNDER A COLD POOL OF AIR ALOFT AND HAIL PRODUCING STORMS
COULD OCCUR.

THE SCATTERED THUNDERSTORMS WILL LINGER INTO THIS EVENING AS THE
SURFACE FRONT COMES THROUGH.  SCATTERED SHOWERS COULD LAST WELL INTO
THE OVERNIGHT PERIOD...EVEN BEHIND THE SURFACE FRONT...AS THE SHORT
WAVE COMES ACROSS LOWER MICHIGAN.

THE UPPER TROUGH WILL BE EXITING THE REGION ON MONDAY.  THERE COULD
BE WIDELY SCATTERED DIURNAL SHOWERS AND STORMS WELL INLAND AS THE
WNW WIND FLOW SHOULD AGAIN PRODUCE A LAKE SHADOW.  TEMPS WILL BE A
FEW DEGREES COOLER WITH THE FRONT THROUGH.

HIGH PRESSURE BUILDS INTO THE REGION MONDAY NIGHT AND TUESDAY.  DRY
WEATHER WILL RESULT WITH TEMPS STILL ABOUT FIVE DEGREES BELOW NORMAL.

&&

.LONG TERM...(433 AM EDT SUN JUN 22 2008)
(TUESDAY NIGHT THROUGH SATURDAY)
DID NOT MAKE MANY CHANGES TO THE GOING FORECAST AS THERE WERE NO
MAJOR SIGNALS IN THE LATEST LONG RANGE GUIDANCE TO DICTATE MUCH OF
A CHANGE. FLOW GOES MORE ZONAL INTO THE LONG TERM PERIOD...WHICH
WILL FAVOR A WARM PERIOD WITH HIGHS IN THE 80S. TRYING TO NAIL DOWN
PERIODS WHERE THERE IS A BETTER CHANCE FOR CONVECTION IS THE
CHALLENGE. AT THIS POINT...WEDNESDAY AND FRIDAY ARE THE FEATURED
TIME FRAMES...BUT CONFIDENCE IS LOW GIVEN WE ARE TRYING TO TIME WEAK
WAVES THROUGH THE ZONAL FLOW. AGREE WITH THE PREVIOUS DISCUSSION
THAT OUT TOWARD FRIDAY IS PROBABLY THE BEST CHANCE. NEW EUROPEAN
WOULD INDICATE THAT THERE MAY BE A FRIDAY NIGHT/SATURDAY RAIN
EVENT.

&&

.MARINE...(433 AM EDT SUN JUN 22 2008)
RATHER LIGHT WINDS WILL TURN FROM THE WEST TODAY TO NORTHWEST LATE
TONIGHT AS A COLD FRONT PASSES.  RELATIVELY LIGHT NORTHWEST WINDS
WILL CONTINUE THROUGH MONDAY NIGHT.

&&

.AVIATION...(744 AM EDT SUN JUN 22 2008)
UPPER LOW IS SETTLING INTO THE REGION TODAY...WHICH SHOULD LEAD TO A
GOOD DEAL OF CUMULUS DEVELOPMENT ALONG WITH SCATTERED SHOWERS AND
THUNDERSTORMS. THE SHOWERS AND STORMS SHOULD BE MOST PREVALENT
DURING THE AFTERNOON AND EVENING HOURS. EXPECT THAT CONDITIONS WILL
FOR THE MOST PART REMAIN VFR THROUGH THE TAF PERIOD (12Z-12Z). HAVE
A TEMPO GROUP FOR THE ISOLATED SHOWERS THAT ARE AROUND THIS
MORNING...FOLLOWED BY VICINITY T-STORMS THIS AFTERNOON AND EVENING.
NOT EXPECTING WIDESPREAD ENOUGH COVERAGE TO PUT A DOMINANT GROUP IN
THE FORECAST...BUT THERE WILL BE SHOWERS AND STORMS AROUND. MODELS
ARE HINTING AT SOME LOW CEILINGS AND FOG LATE TONIGHT. NOT CONFIDENT
ENOUGH AT THIS POINT TO INCLUDE IT IN THE FORECAST...BUT IT IS
SOMETHING WE WILL BE MONITORING.

&&

.HYDROLOGY...(433 AM EDT SUN JUN 22 2008)
THE SCATTERED NATURE OF THE PCPN OVER THE NEXT 24 TO 36 HOURS WILL
NOT INDUCE ANY HYDRO ISSUES.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&

SYNOPSIS:     JK
SHORT TERM:   TJT/JK
LONG TERM:    DUKE
MARINE        JK
AVIATION:     DUKE
HYDROLOGY:    JK
Hazardous weather outlook, Jun 22, 6:46 AM EDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
646 AM EDT SUN JUN 22 2008

MIZ037>040-043>046-050>052-056>059-064>067-071>074-231045-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
646 AM EDT SUN JUN 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY ACROSS SOUTHWEST LOWER
MICHIGAN. THE MOST LIKELY TIME FRAME FOR STORMS WILL BE DURING THE
AFTERNOON AND EVENING HOURS. WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...BUT THE STRONGEST OF STORMS MAY PRODUCE HAIL TO AROUND
THREE QUARTERS OF AN INCH. BRIEF HEAVY DOWNPOURS AND CLOUD TO
GROUND LIGHTNING CAN ALSO BE EXPECTED FROM TODAYS STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE IN THE FORECAST MONDAY...WEDNESDAY AND FRIDAY AS
WEAK WEATHER SYSTEMS MOVE THROUGH THE GREAT LAKES REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-231045-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
646 AM EDT SUN JUN 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY OUT ON LAKE
MICHIGAN...MOST PREVALENT THIS AFTERNOON AND EVENING. THE MAIN
THREAT FROM STORMS TODAY WILL BE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS ARE EXPECTED DURING THE UPCOMING WORK
WEEK...ON MONDAY...WEDNESDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jun 22, 11:34 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1134 AM EDT SUN JUN 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 AM     HAIL             ALLEGAN                 42.53N 85.85W
06/22/2008  E0.25 INCH       ALLEGAN            MI   COUNTY OFFICIAL

            LOCATED IN THE CITY OF ALLEGAN.

&&

GWETZEL
Special weather statement, Jun 22, 11:36 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1136 AM EDT SUN JUN 22 2008

MIZ037>039-043>045-050-051-056>058-064-065-071>073-221630-
ALLEGAN-BARRY-CALHOUN-IONIA-KALAMAZOO-KENT-LAKE-MASON-MECOSTA-
MONTCALM-MUSKEGON-NEWAYGO-OCEANA-OSCEOLA-OTTAWA-VAN BUREN-
1136 AM EDT SUN JUN 22 2008

...SPECIAL WEATHER STATEMENT...

AT 1133 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS WEST OF U.S.-131...MOVING EAST AT 20
MPH.

ADDITIONAL STORMS WILL DEVELOP OVER THE NEXT HOUR ACROSS THE AREA.

* LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...

  LACOTA...             GRAND JUNCTION...     GOBLES...
  BLOOMINGDALE...       LAKE MACATAWA...      OLIVE CENTER...
  FERRYSBURG...         SPRING LAKE...        DRENTHE...
  BAUER...              EASTMANVILLE...       LAMONT...
  CONKLIN...            HOLLAND ST PARK...    NUNICA...
  PORT SHELDON...       ALLENDALE...          ZEELAND...

THESE STORMS ARE CAPABLE OF PRODUCING ONE HALF INCH DIAMETER HAIL...
WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...
AND BRIEF DOWNPOURS. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS
TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH
AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 4380 8644 4407 8654 4419 8638 4418 8513
      4206 8509 4207 8622 4223 8624 4225 8638
      4250 8627 4295 8624 4368 8656
TIME...MOT...LOC 1534Z 270DEG 18KT 4338 8587 4288 8587

NJJ
Local storm report, Jun 22, 11:53 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1153 AM EDT SUN JUN 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     HAIL             1 E ROCKFORD            43.13N 85.54W
06/22/2008  E0.25 INCH       KENT               MI   TRAINED SPOTTER

            NEAR TEN MILE AND MYERS LAKE ROAD.

&&

GWETZEL
Special weather statement, Jun 22, 12:14 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1214 PM EDT SUN JUN 22 2008

MIZ051-052-057>059-065>067-221745-
BARRY-CLINTON-EATON-GRATIOT-INGHAM-IONIA-KENT-MONTCALM-
1214 PM EDT SUN JUN 22 2008

...SPECIAL WEATHER STATEMENT...

AT 1213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS EXTENDING FROM GREENVILLE TO LAKE
ODESSA...MOVING EAST AT 26 MPH.

* LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...

  GREENVILLE...         FALLASSBURG...        LOWELL...
  SMYRNA...             FREEPORT...           TURK LAKE...
  LAKE ODESSA...        CLARKSVILLE...        BELDING...
  LANGSTON...           SARANAC...            WOODLAND...
  ORLEANS...            BERLIN CENTER...      SIDNEY...
  FENWICK...            SHERIDAN...           STANTON...

THESE STORMS ARE CAPABLE OF PRODUCING UP TO DIME SIZE HAIL...WINDS
GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF
DOWNPOURS. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO
BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4245 8417 4268 8536 4330 8532 4347 8437
      4335 8435 4279 8436 4279 8423
TIME...MOT...LOC 1614Z 266DEG 23KT 4318 8524 4280 8526

TJT

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:05 PM EDTSpecial Marine WarningGRR52 min
Jun 22, 11:36 AM EDTSpecial Weather StatementGRRAllegan, Barry, Kalamazoo, Kent, Lake, Mason and 8 more54 min
Jun 22, 11:43 AM EDTSevere Thunderstorm WarningGRRKent, Montcalm29 min
Jun 22, 12:14 PM EDTSpecial Weather StatementGRRClinton, Eaton, Gratiot, Ingham, Ionia, Montcalm91 min
Jun 22, 12:40 PM EDTSpecial Weather StatementGRRClare, Isabella, Mecosta, Osceola95 min
Jun 22, 12:52 PM EDTSpecial Weather StatementGRRCalhoun, Jackson83 min
Jun 22, 1:12 PM EDTSevere Thunderstorm WarningGRRCalhoun30 min
Jun 22, 1:46 PM EDTSpecial Weather StatementGRRClinton, Gratiot59 min
Jun 22, 2:13 PM EDTSpecial Weather StatementGRRIngham, Jackson62 min
Jun 22, 7:42 PM EDTSpecial Weather StatementGRRClare33 min
Jun 22, 7:54 PM EDTSpecial Weather StatementGRRIonia66 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.